# SDR ZZDA2011578

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Low
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT TO FIND IRU HORN BLOWING, BATT SW ON, EMER PWR OFF AND EMER EXIT LIGHTS ILLUMINATED NO IDEAA HOW LONG AIRCRAFT WAS IN THIS CONDITION.  REMOVED AND REPLACED MAIN A/C BATTERIES, FUNCTIONAL CHECK GOOD REF AMM 24-24.
